# SDR SIMA20191102003

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CENTER CUTOUT FLOOR SILL CORRODED-C/A-REMOVED AND INSTALLED NEW SERVICEABLE CARGO DOOR CENTER SILL IAW EMB 145 SRM 51-40-02 AND 51-20-03.
